pain has started in my joints - mainly my legs and hip area. It is more severe during the night while sleeping. The most painful area is my thighs and where my torso meets my legs. I have heard that lipitor can cause this even after taking it for several years. I take metoprolol for high blood pressure which was recently checked and it is fine.
Absolutely not. I would think after 6+yrs of taking lipitor, you would have to wean off. I am not a doctor but I would not just quit taking anything abruptly.
It takes time for the meds to get out of our system. Maybe I am wrong and that would not be a big surprise, but at least check with your doctor first. Thanks kimmie1
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2012 • 4 answers
Posted 6 Jul 2013 • 1 answer
Posted 24 Sep 2013 • 2 answers
Posted 1 Dec 2013 • 3 answers
Posted 28 Jan 2017 • 2 answers